Day 4 unsettled

Danielle_2020

New Member
Standard Member
Aug 26, 2020
1
1
1
I’m on day 4 of 15mg. I wake at 6:30 take tablet go to work for the day. Throughout the day I feel my heart rate go up and bursts of energy and feeling unsettled and a bit nauseous. No appetite but empty stomach aches. By 4pm I hit a complete brick wall and could fall asleep sitting up. I push through my work day, have a light dinner (forces) then I shower and go to bed. Next comes RLS and overall restless where I just can’t settle or go to sleep and if I do it is broken sleep with tossing and turning all night..... is all this normal? Does it eventually go away? Please help
 
  • Like
Reactions: Charlotte

April

Staff member
Staff member
Jan 13, 2017
2,018
817
113
37
I’m on day 4 of 15mg. I wake at 6:30 take tablet go to work for the day. Throughout the day I feel my heart rate go up and bursts of energy and feeling unsettled and a bit nauseous. No appetite but empty stomach aches. By 4pm I hit a complete brick wall and could fall asleep sitting up. I push through my work day, have a light dinner (forces) then I shower and go to bed. Next comes RLS and overall restless where I just can’t settle or go to sleep and if I do it is broken sleep with tossing and turning all night..... is all this normal? Does it eventually go away? Please help
Have you discussed the symptoms you have with a GP?
 

EllieBellie

Member
Standard Member
Aug 26, 2020
17
10
3
Definitely check in with your doctor. Every body is different, but mine maintains ‘awakeness’ (I wouldn’t say energy) in a very steady way all day, from about an hour after taking the pill to 12-1am or so.

You’re not taking any extra stimulants throughout the day? Coffee? Pills? Sugary things?

An aching stomach may indicate ulcers or other problems that are exacerbated by the not-eating (Ie unused gut acid triggering it) this pill causes.

Please do check with your doc.